# SDR DXTA200300020

- Difficulty date: April 30, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N710QS
- Make and model: Cessna 650
- Aircraft serial: 6507100
- Aircraft time: 2,959 hours, 2,245 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM ORD, DURING GEAR RETRACTION GEAR UNLOCK LIGHT STAYED ON. CYCLED GEAR BUT NO HELP. - FOUND LT UPLOCK ACTUATOR ASSEMBLY, UPLOCK SWITCH AND LT MLG CAMBER OUT OF ADJUSTMENT.
